RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1973, Volume 18, Issue 1, Pages 30–43 (Mi tvp2678)  

This article is cited in 1 scientific paper (total in 1 paper)

Absolute continuity of measures corresponding to homogeneous Gaussian fields

A. V. Skorokhod, M. I. Yadrenko

Kiev

Abstract: The paper gives necessary and sufficient conditions, and sufficient conditions expressed in terms of spectral densities for equivalence of measures corresponding to homogeneous or homogeneous and isotropic random Gaussian fields.

Full text: PDF file (743 kB)

English version:
Theory of Probability and its Applications, 1973, 18:1, 27–40

Bibliographic databases:

Received: 09.08.1971

Citation: A. V. Skorokhod, M. I. Yadrenko, “Absolute continuity of measures corresponding to homogeneous Gaussian fields”, Teor. Veroyatnost. i Primenen., 18:1 (1973), 30–43; Theory Probab. Appl., 18:1 (1973), 27–40

Citation in format AMSBIB
\Bibitem{SkoYad73}
\by A.~V.~Skorokhod, M.~I.~Yadrenko
\paper Absolute continuity of measures corresponding to homogeneous Gaussian fields
\jour Teor. Veroyatnost. i Primenen.
\yr 1973
\vol 18
\issue 1
\pages 30--43
\mathnet{http://mi.mathnet.ru/tvp2678}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=312563}
\zmath{https://zbmath.org/?q=an:0282.60026}
\transl
\jour Theory Probab. Appl.
\yr 1973
\vol 18
\issue 1
\pages 27--40
\crossref{https://doi.org/10.1137/1118002}


Linking options:
  • http://mi.mathnet.ru/eng/tvp2678
  • http://mi.mathnet.ru/eng/tvp/v18/i1/p30

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. “Absolute continuity between a Gibbs measure and its translate”, Theory Probab. Appl., 49:4 (2005), 713–724  mathnet  crossref  crossref  mathscinet  zmath  isi
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:171
    Full text:82

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020